MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 50MM O.D. SIZE HH POROUS UNCEMENTED WITH CLUSTER HOLES SHELL USE WITH HH LINERS; PROSTHETIC, HIP

ZIMMER BIOMET, INC. 50MM O.D. SIZE HH POROUS UNCEMENTED WITH CLUSTER HOLES SHELL USE WITH HH LINERS; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 00875200932 item name 32mm i.D.Size hh elevated rim liner use with 50mm o.D.Size hh shell lot # 65578593 g2: foreign: india visual examination of the provided pictures identified the liner and shell being held together by the surgeon.A video shows the surgeon attempting to assemble the liner and shell on the table, however the liner can be easily separated after impaction.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : device location is unknown.
 
Event or Problem Description
It was reported that the liner would not seat in the cup.They attempted to seat it for 3 hours when they finally concluded that the procedure needed to be completed using new devices.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified upon return the liner was seated in the shell.The liner shows gouges and indentations on the high wall rim, inner spherical surface, as well as the face where the item etch is located.The shell shows scratches on the rim face.Multiple gouges are noted on the rim face that are near or under the lip of the high wall of the liner.No other damage is noted.During evaluation the liner was found to be firmly seated in the shell with no movement.The anti rotation scallops are flush in the shell as intended.The high wall lip of the liner is fully seated against the shell face as intended.Root cause unchanged.This complaint cannot be confirmed.The devices were returned seated together.A previous video showed the devices could not assemble together.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
50MM O.D. SIZE HH POROUS UNCEMENTED WITH CLUSTER HOLES SHELL USE WITH HH LINERS
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18064656
Report Number0001822565-2023-03045
Device Sequence Number14956079
Product Code LPH
UDI-Device Identifier00889024150157
UDI-Public(01)00889024150157(17)321213(10)65714788
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00875305001
Device Lot Number65714788
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer04/01/2024
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age28 YR
Patient SexMale